# SDR AALA006069

- Difficulty date: April 13, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO-CCI - EMERGENCY LIGHT IN TAIL CATWALK INOPERATIVE.  REPAIRED BROKEN WIRE AT CHARGER.  OPS CHECK GOOD.  (M)
